# SDR GTIA2022022836300

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 14,002 hours, 6,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 28760
- Condition: Damaged
- Location: Zone 900
- Part time: 2,902 hours, 1,270 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE HAS STRIP SCREW UNABLE TO REPLACE BATTERIES-R/R FWD MEGAPHONE IAW SPIRIT AIRLINES EMEG LAYOUT DRAWING A321-EMER EQUIP REV 2.
